Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"A Geometrical Characterization of Spatially Curved Roberstion-Walker Space and Its Retractions"
written by Abd El-Aziz El-Ahmady El-Bagoury, Asma Salem Al-Luhaybi,
published by Applied Mathematics, Vol.3 No.10, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] The deformation retract of time like helix in Minkowski 3-space
AE El-Ahmady - sjar.net, 2014
[2] On elastic Klein bottle and fundamental groups
Applied Mathematics, 2013
[3] On Retractions of Lobachevsky Space
Applied Mathematics, 2013
[4] FOLDING OF CHAOTIC SCHWARZSCHILD SPACE
Advances in Fuzzy Sets and Systems, 2013
[5] A calculation of Geodesics in fuzzy flat Robertson-Walker space and its folding
2013
[6] Fuzzy retraction of fuzzy spacetime
2013
[7] Folding and fundamental groups of flat Robertson-Walker Space
Indian Journal of Science and Technology, 2013
[8] Fuzzy Retraction of Fuzzy Space Time
AE El-Ahmady, A Al-Rdade - Indian Journal of Science and Technology, 2013
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top